# SDR M7K2007F00001

- Difficulty date: August 6, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N808MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3914
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Part number: 350A23422320
- Condition: Damaged
- Location: Tailboom
- Part time: 493 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE POSTFLIGHT INSPECTION THE CRACK WAS FOUND VISUALLY ON THE RT LOWER SUPPORT FITTING POSITION ON THE PARTS TRAILING EDGE FACE AND FOUND TO EXTEND ALMOST 2 INCHES OR ALMOST HALF WAY ACROSS THE PART.  THIS IS A COMMON FAILURE FOR THIS PART.  BELIEVE THIS PART HAS A DESIGN OR MATERIALS ISSUE THAT IS OVERALL STRENGTH RELATED.  PART REQUIRES SHIMMING SOME TIMES TO PREVENT IT BEING PRELOADED IN SERVICE THAT IF NOT DONE CAREFULLY COULD AGGRAVATE THIS PROBLEM.  MOST PROBLEMS HAVE OCCURRED WITH THE SHIMMING OF THE PART NOT BEING A FACTOR AS THE FIT WAS CORRECT FOR THE NEW PART.  (K)
